# SDR DALA2022090205922

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737
- Aircraft serial: 31964
- Aircraft time: 20,854 hours, 7,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8927917) DURING INSPECTION FOUND LEFT ENTRY EMERGENCY LIGHTS INOP. R/R LT ENTRY EMERGENCY LIGHTS BATTERY PACK PER B737 AMM 33-51. OPS TEST GOOD.
